Any help please or advice

For 6 months I have been treated for a skin complaint which has engulfed my whole body. It is described as a photo sensitive reaction to a prescribed medicine probably brought on by a tetanus injection. All my prescribed medicines have been stopped and I am being prescribed steroids,friusimide, and the imunosuppressant micophenolate I am also full body creamed twice a day.

It has all flared up again having started a new medicine, now stopped

I have many pictures and I would like to be able to give my condition a name.

Any suggestions please?

3 Replies

oldestnewest
  • Steamshow -

    Please take heed of advice not to use steroid prescriptions. I too, have a chronic skin condition which began in 2004 and which was treated with steroids both topical and internal and various creams and UVB light treatment. Antihistamines were also prescribed. When I began to slowly reduce steroid treatment, my skin felt better and I used many vitamins, minerals, herbal extracts etc to the point where I felt better. Also, I modified my diet which was not a good one. Since slipping off the "health train," my skin started to again become, itchy, sore and at times unbearable. I am currently coping with the situation as best I can, having been to the doctor who again prescribed steroids, "toxic" gel and antihistamines. Would recommend you look at Philip Day's website - he's also published a few books which could be helpful.,

    gillian

  • Thank you for the advice, I appreciate it.

    mike

  • It's more a query than an answer, Steamshow. In your blood group are you a non-receptor like me?

    - It means that you are more prone to anti-immune flare-ups because your antibodies only flow locally to an infection and do not circle the bloodstream like normal antibodies usually do - by the way, I do not know if it is related but I have been diagnosed with hydradenitis supparitiva - Spot

You may also like...